I had my gall bladder removed in June '08 after a long time being sick with it. Mine was diseased inside and was slowly poisoning my system. Now every time I eat about 20mins after I am off to the toilet, it goes straight through me like an express train. So I am deseperate to find anyone who may have a cure for this problem. Also do you have any idea what causes this to happen
Diarrhea after gallbladder removal is often due to excess excretion of bile, which irritates the colon. So, this is why asked, if stool is green. But the bile may still be the cause. I think bile would cause at least some anal burning during bm. There are some remedies which bind bile in the colon and they may help.
Well, the next possibility is just the opposite: a stone or sludge in biliary duct can obstruct bile flow, what would cause decreased absorption of fats due to lack of bile in the intestine. In ithis case stool would be obviously light yelow or even gray, with eventual white patches of fat, it would be foamy, foul smelling and would stick with the toilet. Diarrhea would be related with fatty food.
Diarrhea after the meal is also in food allergy, dumping syndrome (rapid stomach emptying) and in IBS.
I have an answer for you. I too had my GB out, and soon after had the same symptoms. I DIAGNOSED IT myself....not much initial help from the gastro MD. It is called "biliary diarrhea". It's fairly common, surprisingly. Apparantly has no reflection on the quality of the surgery (I had the short cut method). However, good news: I've beern able to control it, for which I do give gastro MD credit....The cholesterol drug Welchol. Without it I'd be housebound! The problem with the med, is that it cannot be taken with any others, and is taken 2X a day. This was a management problem for me, as I took it AM & Eve. which left me noon for pain, BP, etc. meds. Recently, I went back to reg. meds in AM, and Welchol at noon and eve. and it's fine. I also regulate how much Welchol I take to control diarrhea vs. constipation. Good luck , FOXHOPE
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.